BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Computability noncomputability and undecidability of maximal intervals of IVPs

Participants in the publication
J. Buescu (Author)
Dep. Matemática
CMAF - Centro de Matemática e Aplicações Fundamentais 
D. Graça (Author)
N. Zhong (Author)

Scope
International

Refereeing
Yes

Date of Publication
2009

Where published
TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY

Publication Identifiers
ISSN - 0002-9947

Volume
361
Number
6

Starting page
2913
Last page
2927


Export

APA
J. Buescu, D. Graça, N. Zhong, (2009). Computability noncomputability and undecidability of maximal intervals of IVPs. TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, 361, 2913-2927. ISSN 0002-9947. eISSN .

IEEE
J. Buescu, D. Graça, N. Zhong, "Computability noncomputability and undecidability of maximal intervals of IVPs" in TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, vol. 361, pp. 2913-2927, 2009.

BIBTEX
@article{22124, author = {J. Buescu and D. Graça and N. Zhong}, title = {Computability noncomputability and undecidability of maximal intervals of IVPs}, journal = {TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY}, year = 2009, pages = {2913-2927}, volume = 361 }